# SDR TC8A98039

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20671570153
- Condition: Failed
- Location: E/E Compt
- Part time: 3,933 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SPOKING, NO TARGETS.  REMOVED AND REPLACED RADAR R/T IAW DC8 MM 34-41-0, ALL OPS OK.
